# SDR 2004F00408

- Difficulty date: September 20, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N482TA
- Make and model: Airbus A320-233
- Aircraft serial: 1482
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132622
- Part serial: L3NP
- Condition: Failed
- Location: Wx Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJO - FLT 631 - DURING CLIMB, THE WX RADAR WAS INOPERATIVE AND AIRCRAFT WAS RETURNED TO SAN JOSE STATION FOR MAINTENANCE.  AFTER LANDING, IT WAS FOUND UNSERVICEABLE THE TRANSCEIVER WEATHER RADAR, IT WAS REPLACED PER AMM 34-41-33 AND GROUND FUNCTIONAL CHECKS WERE PERFORMED AND FOUND SATISFACTORY.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
